# SDR 2024F00316

- Difficulty date: December 2, 2024
- Submitted: December 11, 2024
- Operation: General aviation
- Engine: Rroyce RB211535E4
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: UL15271
- Part serial: AM8612
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAS RECEIVED A PAIR OF ENGINE MOUNTS FOR OVERHAUL THAT WERE INADEQUATELY PACKAGED.  THE TWO HEAVY PARTS HAVE BEEN PACKAGED TOGETHER IN A CARDBOARD CARTON WHICH WAS NOT ABLE TO CONTAIN THEM DURING THE RIGORS OF TRAVEL.  THERE IS A SIGNIFICANT QUANTITY OF FEDEX TAPE ON THE CARTON AND THIS SUGGESTS THAT THE PACKAGING FAILED DURING TRANSIT AND AN ATTEMPT TO REPAIR IT WAS MADE BY FEDEX.  THERE WAS SOME FOAM IN THE PACKAGING BUT THIS WAS NOT FOUND BETWEEN THE PARTS AND THEY APPEAR TO HAVE IMPACTED EACH OTHER DURING TRANSIT.  ALTHOUGH THERE WAS A LAYER OF BUBBLE WRAP AROUND EACH OF THE MOUNTS, BOTH PARTS HAVE SUSTAINED DAMAGE. THERE IS A SINGLE IMPACT MARK ON THE REAR MOUNT AND THIS IS REPAIRABLE. THE FRONT MOUNT HAS SUSTAINED DAMAGE TO THREE OF THE MOUNTING FLANGES.  WE ARE REVIEWING IF THIS DAMAGE IS REPAIRABLE UNDER THE MANUAL INSPECTION CRITERIA.  A TV MAY BE REQUIRED TO GAIN AUTHORITY TO REPAIR THESE DAMAGES. PART MAY BE BEYOND REPAIR.  THE PROBLEM HAS BEEN REPORTED TO THE ORIGINATOR OF THE PACKAGE FOR INTERNAL REVIEW AND CORRECTIVE ACTIONS AS REQUIRED.  NO CORRECTIVE ACTION IS POSSIBLE BY PARADIGM PRECISION BURNLEY.  MANDATORY OCCURRENCE REPORTS HAVE BEEN SUBMITTED TO CAA AND FAA.
